# SDR ASAA2015011110228

- Difficulty date: January 11, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 65,869 hours, 37,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INTERIOR EMERGENCY LIGHT CHECK.  FOUND INTERIOR EMERGENCY LIGHT ROW 25 LEFT INOPERATIVE.  ALSO, FOUND LT AFT OFF WING EXTERIOR LIGHTS INOPERATIVE. ACFT GROUNDED.  REPLACED THE LAMP IAW AMM 33-55-00.  OPS CHECK NO GOOD.  R & R M1576 BATTERY CHARGER AND M1134 BATTERY REF WDM 33-51-14 AND WDM 33-51-13.
